MathSciNet Relay Station
MathSciNet bibliographic data
MR2139922 45E10 (35J60 53A30)
Xu, Xingwang Exact solutions of nonlinear conformally invariant integral equations in $\bold R^3$. Adv. Math. 194 (2005), no. 2, 485–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement